# SDR AALA202509150138

- Difficulty date: September 8, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N455AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10840
- Aircraft time: 13,490 hours, 3,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER DOOR, GIRT BAR FLOOR FITTINGS NEED TO BE ADJUSTED DUE TO ARM LEVER DOES NOT SIT FLUSH WHEN IN THE ARMED POSITION AND THE LEVER HAS A SPONGY FEEL, ADJUSTED GIRT BAR LOWER FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-00.
